# SDR COMA0760254

- Difficulty date: March 14, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 19,845 hours, 18,023 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9426 - AFTER TAKEOFF, SELECTED GEAR UP, MAINS RETRACTED BUT NOSE GEAR HAD A LOUD CONTINUOUS BANGING NOISE WITH ON INDICATION OF GEAR UP OR DOWN.  SERVICED OIL AND NITROGEN OF NLG STRUT.  PERFORMED EXTENSION / RETRACTION TEST, OPS TEST GOOD.
